skip to main content
Show Results with:

Results 1 - 10 of 41  for Everything in this catalogue

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Nontrivial periodic solution of a stochastic non-autonomous SISV epidemic model

Liu, Qun et al.

Physica A. Volume 462 (2016); pp 837-845 -- Elsevier Science

Online access

2
Material Type:
Article
Add to My workspace

Stationary distribution and extinction of a stochastic HIV-1 model with Beddington–DeAngelis infection rate

Liu, Qun et al.

Physica A. Volume 512: (2018, December 15th); pp 414-426 -- Elsevier Science

Online access

3
Material Type:
Article
Add to My workspace

Periodic solution and stationary distribution of stochastic SIR epidemic models with higher order perturbation

Liu, Qun et al.

Physica A. Volume 482 (2017); pp 209-217 -- Elsevier Science

Online access

4
Material Type:
Article
Add to My workspace

Dynamics of a stochastic HIV-1 infection model with logistic growth

Jiang, Daqing et al.

Physica A. Volume 469 (2017); pp 706-717 -- Elsevier Science

Online access

5
Material Type:
Article
Add to My workspace

Asymptotic behavior of a stochastic delayed HIV-1 infection model with nonlinear incidence

Liu, Qun et al.

Physica A. Volume 486 (2017); pp 867-882 -- Elsevier Science

Online access

6
Material Type:
Article
Add to My workspace

Extinction and periodic solutions for an impulsive SIR model with incidence rate stochastically perturbed

Pan, Tao et al.

Physica A. Volume 505: (2018, September 1st); pp 385-397 -- Elsevier Science

Online access

7
Material Type:
Article
Add to My workspace

Stationary distribution of a stochastic delayed SVEIR epidemic model with vaccination and saturation incidence

Liu, Qun et al.

Physica A. Volume 512: (2018, December 15th); pp 849-863 -- Elsevier Science

Online access

8
Material Type:
Article
Add to My workspace

Periodic solution for a stochastic non-autonomous competitive Lotka–Volterra model in a polluted environment

Jiang, Daqing et al.

Physica A. Volume 471 (2017); pp 276-287 -- Elsevier Science

Online access

9
Material Type:
Article
Add to My workspace

Asymptotic behavior of a food-limited Lotka–Volterra mutualism model with Markovian switching and Lévy jumps

Liu, Qun et al.

Physica A. Volume 505: (2018, September 1st); pp 94-104 -- Elsevier Science

Online access

10
Material Type:
Article
Add to My workspace

Modelling a stochastic HIV model with logistic target cell growth and nonlinear immune response function

Wang, Yan et al.

Physica A. Volume 501: (2018, July 1st); pp 276-292 -- Elsevier Science

Online access

Results 1 - 10 of 41  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Searching Remote Databases, Please Wait